Shape optimization for non-smooth geometry in two dimensions - Archive ouverte HAL Access content directly
Journal Articles Computer Methods in Applied Mechanics and Engineering Year : 2000

Shape optimization for non-smooth geometry in two dimensions

, , (1)
1
M. Souli
  • Function : Author
J.P. Zolesio
  • Function : Author

Dates and versions

hal-03384323 , version 1 (18-10-2021)

Identifiers

Cite

M. Souli, J.P. Zolesio, A. Ouahsine. Shape optimization for non-smooth geometry in two dimensions. Computer Methods in Applied Mechanics and Engineering, 2000, 188 (1-3), pp.109-119. ⟨10.1016/S0045-7825(99)00141-3⟩. ⟨hal-03384323⟩

Collections

UNIV-COMPIEGNE
15 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More